Minimalization of the Upper Limit of the Duration of parallel Operations


Makhaniok, Mikhail ; Valchevskaja, Gayane U. ; Männer, Reinhard



URL: http://ub-madoc.bib.uni-mannheim.de/16955
Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Proceedings of the National Academy of Sciences of Belarus
Volume: 2
Page range: 70-79
Place of publication: Minsk
Publishing house: Belaruskaya Navuka
ISSN: 0002-3566
Publication language: English
Institution: School of Business Informatics and Mathematics > Informatik V (Männer -2008)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item